# SDR P2EA98272

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - BS 727 HORIZONTAL CHORD CRACKED AT WL 202.5, RBL 26, DEFECT SIZE LENGTH 2 INCHES.  REPAIRED FUSELAGE BULKHEAD COMPRESSION CHORD AT BS 727, WL 202.5, BETWEEN RBL 18 INCH AND RBL 34 INCH PER BOEING SERVICE BULLETIN 737-53-1053 REV 5 DATED OCT 26, 1995 SECTION III, PART II, FIG 4, 6 AND 7.  (M)
